26887 articles – 20547 references  [version française]
.:. Browse > By author > Anza Hafsa .:.
5 documents ordered by :

Relaxation of variational problems in two dimensional nonlinear elasticity
Anza Hafsa O. et al
Annali di Matematica Pura ed Applicata 186 (2007) 187-198 [hal-00584066 - version 1]
The nonlinear membrane energy: variational derivation under the constraint "det(backward difference)u>0"
Anza Hafsa O. et al
Journal de Mathématiques Pures et Appliquées 86, 2 (2006) 100-115 [hal-00584067 - version 1]
Homogenization of periodic nonconvex integral functionnals in terms of young measures
Anza Hafsa O. et al
ESAIM: Control, Optimisation and Calculus of Variations 12 (2006) 35-51 [hal-00584062 - version 1]
Variational formulations on thin elastic plates with constraints
Anza Hafsa O.
Journal of Convex Analysis 12 (2005) 365-382 [hal-00584060 - version 1]
Numerical analysis of microstructures : the influence of incompatibility
Anza Hafsa O. et al
In Birkhäuser Verlag Basel/Switzerland - Progress in Nonlinear Differential Equations and Their Applications, Switzerland (2005) [hal-00584057 - version 1]